The structure and limiting behavior of locally optimal minimizers
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 3, p. 343-370
@article{AIHPC_2002__19_3_343_0,
     author = {Marcus, Moshe and Zaslavski, Alexander J.},
     title = {The structure and limiting behavior of locally optimal minimizers},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {19},
     number = {3},
     year = {2002},
     pages = {343-370},
     zbl = {1035.49001},
     mrnumber = {1956954},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2002__19_3_343_0}
}
Marcus, Moshe; Zaslavski, Alexander J. The structure and limiting behavior of locally optimal minimizers. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 3, pp. 343-370. http://www.numdam.org/item/AIHPC_2002__19_3_343_0/

[1] Berkovitz L.D., Lower semicontinuity of integral functionals, Amer. Math. Soc. 192 (1974) 51-57. | MR 348582 | Zbl 0294.49001

[2] Coleman B.D., Necking and drawing in polymeric fibers under tension, Arch. Rational Mech. Anal. 83 (1983) 115-137. | MR 697955 | Zbl 0535.73016

[3] B.D. Coleman, On the cold drawing of polymers, Comp. & Math. with Appls. 11, 35-65. | MR 787427 | Zbl 0634.73030

[4] Coleman B.D., Marcus M., Mizel V.J., On the thermodynamics of periodic phases, Arch. Rational Mech. Anal. 117 (1992) 321-347. | MR 1148212 | Zbl 0788.73015

[5] Leizarowitz A., Infinite horizon autonomous systems with unbounded cost, Appl. Math. Optim. 13 (1985) 19-43. | MR 778419 | Zbl 0591.93039

[6] Leizarowitz A., Mizel V.J., One dimensional infinite horizon variational problems arising in continuum mechanics, Arch. Rational Mech. Anal. 106 (1989) 161-194. | MR 980757 | Zbl 0672.73010

[7] Marcus M., Uniform estimates for a variational problem with small parameters, Arch. Rational Mech. Anal. 124 (1993) 67-98. | MR 1233648 | Zbl 0793.49019

[8] Marcus M., Universal properties of stable states of a free energy model with small parameters, Cal. Var. 6 (1998) 123-142. | MR 1606469 | Zbl 0897.49010

[9] Marcus M., Zaslavski A.J., The structure of extremals of a class of second order variational problems, Ann. Inst. H. Poincare Anal. non Lineare 16 (1999) 593-629. | Numdam | MR 1712568 | Zbl 0989.49003

[10] Marcus M., Zaslavski A.J., On a class of second order variational problems with constraints, Israel J. Math. 111 (1999) 1-28. | MR 1710729 | Zbl 0935.49001

[11] Mizel V.J., Peletier L.A., Troy W.C., Periodic phases in second order materials, Arch. Rational Mech. Anal. 145 (1998) 343-382. | MR 1664530 | Zbl 0931.74006

[12] Zaslavski A.J., The existence of periodic minimal energy configurations for one-dimensional infinite horizon variational problems arising in continuum mechanics, J. Math. Anal. Appl. 194 (1995) 459-476. | MR 1345049 | Zbl 0869.49003

[13] Zaslavski A.J., The existence structure of extremals for a class of second order infinite horizon variational problems, J. Math. Anal. Appl 194 (1995) 660-696. | MR 1350190 | Zbl 0860.49001

[14] Zaslavski A.J., Structure of extremals for one-dimensional variational problems arising in continuum mechanics, J. Math. Anal. Appl. 198 (1996) 893-921. | MR 1377832 | Zbl 0881.49001